My husband has been on this medication since his heart stents were put in in August of his year. I noticed today that his heart rhythm was irregular. His heart would be strong and normal then soften and become slow them would fire fast in a non rythymatic way.
I realize this answer is very late ... and hope you have seen your doctor by now, if you haven't then please do so.
Irregular heartbeat is a serious side effect of Effient.
- Effient Information for Consumers
- Effient Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effient (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jul 2011 • 1 answer
Effient - get tired easily and have back pain, anyone else have these problems while taking Effient?
Posted 16 Oct 2012 • 1 answer
Posted 16 Dec 2014 • 3 answers
Posted 31 Aug 2015 • 1 answer
Posted 29 Aug 2016 • 0 answers